Yes,I do know from experience that Dilantin can cause problems.
I started taking dilantin (now on tegretol) when I was only 4 years
old.Dilantin can also cause your gums to become very thick,after I
lost all my baby teeth,my gums being so thick, my adult teeth was
not able to grow thru my gums.My parents ended up taking me to the
dentist after a little longer and he had to actually cut my gums out.
Went in with no teeth,came out with all my top front teeth.If my parents
had waited much longer then my teeth would have just rotted inside my
gums.I did have problems with them about 30 years later,due to the
weakness of them and had to get them all replaced with caps.
I do not know about any of the other meds. causing the same problems,
but,if it does give you a warning about it,then be careful,things can
happen.My doctor ended up taking me off dilantin and putting me on teg.
when tegretol first came out about 25 years ago,mainly because the
dilantin did not control my seizures.Good-luck!!